8 doctors weighed in:

Can Zoloft (sertraline) make a buttery taste in your mouth?

8 doctors weighed in
Dr. Donald Jacobson
Psychiatry
5 doctors agree

In brief: Buttery taste

If you google buttery taste, zoloft (sertraline) does not come up.
The one thing that does, however, is gastoesophageal reflux disease, where the taste is sometimes described as buttery or even creamy. I recommend you have your family doctor look into that. Btw, i sure miss evanston and nu. You are fortunate to live in such a culturally vibrant place. Good luck to you as you sort this out.

In brief: Buttery taste

If you google buttery taste, zoloft (sertraline) does not come up.
The one thing that does, however, is gastoesophageal reflux disease, where the taste is sometimes described as buttery or even creamy. I recommend you have your family doctor look into that. Btw, i sure miss evanston and nu. You are fortunate to live in such a culturally vibrant place. Good luck to you as you sort this out.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Dr. Sam Markzar
Dentistry - Periodontics
1 doctor agrees

In brief: Zoloft (sertraline)

Yes.
. All the anti depressant medications can cause dryness of mouth and alteration of taste, with variety of levels.

In brief: Zoloft (sertraline)

Yes.
. All the anti depressant medications can cause dryness of mouth and alteration of taste, with variety of levels.
Dr. Sam Markzar
Dr. Sam Markzar
Thank
Dr. Michael Stern
Dentistry

In brief: Not likely

According to the information I have at my disposal, not likely.
Discuss this concern with your pharmacist or prescriber for more details. Good luck!

In brief: Not likely

According to the information I have at my disposal, not likely.
Discuss this concern with your pharmacist or prescriber for more details. Good luck!
Dr. Michael Stern
Dr. Michael Stern
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors